# SDR DALA2016101707254

- Difficulty date: December 17, 2014
- Submitted: October 19, 2016
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAP DAMAGED.  REPAIRED IAW ERA 551849 REV.(O) AND ER/A 519823-14MA.  REPLACED BEARINGS AND SEALS IAW CMM 57-53-09 BLENDED AND CHECKED ALLOWABLE DAMAGE IAW SRM 57-53-01.   RETURNED TO SERVICE.
